# SDR QXEA2016062100393

- Difficulty date: May 26, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 22,199 hours, 23,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85337843103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 25, PN 85337843-103, REQUIRES REPLACEMENT.  REMOVED SEAT RAIL 25, PN 85337843-103, FS X 697.60 TO X 726.102, Y12.63 LT IAW SRM 51-42-05-02-01 AND 51-42-15-02-01.  INSTALLED SEAT RAIL, NR 25, PN 85337843-103, REF DWG 85338806, DATE 98/05/08 & SRM 51-42-05-02-01 & 51-42-90.
